MathSciNet Relay Station
MathSciNet bibliographic data
MR407082 16A40 (12A80)
Platonov, V. P. The Tannaka-Artin problem, and reduced $K$-theory. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 2, 227–261, 469.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement